| Catalog Number |
MQ1410 |
| Medical Device Problem Codes |
Unsealed Device Packaging (1444); Tear, Rip or Hole in Device Packaging (2385); Device Contamination with Chemical or Other Material (2944); Packaging Problem (3007)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/14/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that prior to a biopsy procedure, there was allegedly a lot of water damage and some of the needle trays were damaged.There was no patient contact.
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.H10: d4 (expiry date: 02/2026) h11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.Investigation summary: one marquee disposable core biopsy instrument was returned for evaluation.On visual evaluation, discoloration was noted throughout the entire outer box.Upon opening the box, five devices were present and in sample four - yellowing was noted to the packaging label.Both ends of the packaging were noted to have the label lifting rendering the device to be unsealed.The adhesive seal was noted to be missing from the tyvek tray but when the area that is still sealed was lifted, the seal was noted.Warping was noted to the tyvek tray.The ink was noted to be smeared.Also, one electronic photo was provided and it was reviewed.The provided photo shows five marquee disposable core biopsy boxes, which the yellow discoloration was noted on the outer boxes.Also, the product labelling information was noted in the provided photo; which verified/matches with the trackwise details.Based on both the sample evaluation and photo review, the investigation is confirmed for the reported packaging problem and identified contamination.Based on the sample evaluation, the investigation is confirmed for the identified unsealed packaging.A definitive root cause for the alleged packaging problem and identified contamination and unsealed packaging could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: d4 (expiry date: 02/2026).H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description